MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC L3O0200 - NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC L3O0200 - NATURA; PROTECTOR, OSTOMY
Model Number 413419
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cellulitis (1768); Erythema (1840); Hemorrhage/Blood Loss/Bleeding (1888); Itching Sensation (1943); Tissue Breakdown (2681); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
The consumer reported to specialist on 31st march 2022 that he experienced skin irritation around tape area after using wafer.Outbound call was made, however, no other information was received.On (b)(6) 2022, consumer called back and reported that he started to have redness on the skin with skin breakdown and bleeding under the tape collar approximately two weeks ago.The redness was only in one area under the tape collar on the side under the stoma.He also had sensations of itching.He went to see his doctor of medicine (md) who felt that he had developed cellulitis under the tape collar and prescribed oral antibiotics.He did not know about antibiotic prescribed by doctor.He also prescribed neosporin to be applied to the area with each wafer change.He completed the course of antibiotics several days ago.The consumer had been using this wafer for at least six months without any difficulties with a wear time of seven days.He reported a skin care routine of using baby shampoo in the shower to clean the peristomal skin.He also uses adhesive remover wipes and skin protectant wipes.The customer was advised to notify his md about the skin condition that had not improved and he continued to have areas of bleeding without blister formation.He denied any evidence of leakage of urine under the wafer.No photo is available at this time.
 
Additional Manufacturer Narrative
Batch record review: lot 1f04731 was manufactured 07/nov/2021, in the ats #2 manufacturing line with a total of (b)(4) mkus.A batch record review was performed on 28/jul/2022, to verify if all the applicable procedures were followed and no issues were found, all the components for assembly were correct per bom and all the tooling information documented was also correct, sap material id (b)(4) and manufacturing order (b)(4).No discrepancies related to the issue reported were found.Complaint data analysis: on 08/26/2022, a search of complaints into trackwise system for lot number 1f04731 was performed.As a result, a total of 01 complaint was found and 01 is related to the same malfunction code of this investigation.Returned sample evaluation: no photographs associated with this case were received and no unused return sample was expected.Conclusion summary of the related event: based on the preliminary investigation performed, no issues related to the customer experience were found in the batch record review.No significant changes have been made in the process or in the product components that could cause the adverse effects reported by the customer.The product was used in their shelf life.No photos or samples were received and per customer description there is not enough information about how the product was used that leads us to a conclusion, therefore, there is not product malfunction confirmed.Should additional information become available, a follow up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 9618003.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
L3O0200 - NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key14191882
Report Number9618003-2022-00472
Device Sequence Number4406841
Product Code EXE
UDI-Device Identifier00768455124015
UDI-Public00768455124015
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/10/2026
Device Model Number413419
Device Lot Number1F04731
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2022
Supplement Date Received by Manufacturer08/28/2022
Initial Report FDA Received Date04/25/2022
Supplement Report FDA Received Date08/29/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale